# SDR DXTR2024082501

- Difficulty date: August 16, 2024
- Submitted: August 25, 2024
- Operation: General aviation
- Aircraft: N591QS
- Make and model: Cessna 680A
- Aircraft serial: 680A0144
- Aircraft time: 6,516 hours, 4,270 cycles
- System (JASC): 5343 · Fuselage, Landing Gear Attach Fittings
- Part: Fitting
- Part number: 74112135
- Part serial: 26996707W
- Condition: Corroded
- Location: Nlg
- Part time: 6,516 hours, 4,270 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K, O

## Discrepancy

NLG ACTUATOR AFT ATTACHMENT CASTING IS CORRODED, STARTED REMOVAL OF CORROSION ON NLG ACTUATOR AFT ATTACHMENT FITTING IAW SRM 51-10-01.CONTINUED REMOVAL OF CORROSION ON NLG ACTUATOR AFT ATTACHMENT FITTING IAW SRM 51-10-01. CONTINUED REMOVAL OF CORROSION ON NLG ACTUATOR AFT ATTACHMENT FITTING IAW SRM 51-10-01. CONTINUED REMOVAL OF CORROSION ON NLG ACTUATOR AFT ATTACHMENT FITTING IAW SRM 51-10-01QC NOTE:  EDDY CURRENT & ULTRASONIC INSPECTION ACCOMPLISHED.  REMOVED RH DOOR SUPPORT ANGLE IAW DWG SR-680A-ATA53-33739 REV A.  REMOVED LT DOOR SUPPORT ANGLE. REMOVED NLG ACTUATOR FITTING FASTENERS AND NLG ACTUATOR TUNNEL FASTENERS IAW DWG SR-680A-ATA53-33739 REV A. REMOVED NLG ACTUATOR FITTING IAW DWG SR-680A-ATA53-33739 REV A. CUT OUT LOWER SKIN BOND ASSY AS SHOWN IN FIGURE 2 IAW DWG SR-680A-ATA53-33739 REV A. 
FABRICATED CUT OUT REPAIR FILLER. BEGAN MATCH DRILLING NEW NLG ACTUATOR FITTING IAW DWG SR-680A-ATA53-33739 REV A.   COMPLETED MATCH DRILL & DEBURR OF NEW FITTING IAW DWG SR-680A-ATA53-33739 REV A.  CLEANED & APPLIED EPOXY PRIMER TO BOTH CHAMFERS ONLY ON P/N 7411213-5, AS NEEDED IAW DWG SR-680A-ATA53-33739, REV. A., NR 4. 3, 1 AS NEEDED.BEGAN INSTALLATION OF NEW NLG ACTUATOR FITTING IAW DWG SR-680A-ATA53-33739 REV A.  COMPLETED INSTALLATION OF NEW NLG ACTUATOR FITTING IAW DWG SR-680A-ATA53-33739 REV AREINSTALLED PREVIOUSLY REMOVED NLG ACTUATOR TUNNEL FASTENERS REINSTALLED THE LT & RT DOOR SUPPORT ANGLES,  INSTALLED THE -1 FILLER AS SHOWN IN FIGURES 2 & 3 IAW DWG SR-680A-ATA53-33739 REV A.  APPLIED SEAL TO ALL FASTENERS PENETRATING THE PRESSURE VESSEL IAW DWG SR-680A-ATA53-33739 REV A, & CSPM 20-40-20.  CLEANED AREAS, PRIMED & APPLIED TOPCOAT TO EXTERIOR REPAIR BY THE NLG ACTUATOR TASK AND INTERIOR APPLIED PRIMER & TOPCOAT TO MATCH ON RIVETS AND LOCK FASTENERS IAW DWG SR-680A-ATA53-33739, REV A, NR 4.3  ASSY, STEP NR 6 & CSPM. 20-50-00.  REINSTALLED PREVIOUSLY REMOVED HYDRAULIC LINES IAW DWG SR-680A-ATA53-33739 REV A, &  CSPM 20-10-05. PERFORMED OPS & LEAK CHECKS OF NLG SYS IAW MM 32-00-00. OPS & LEAK CHECKED GOOD.
